# SDR MASA200500438

- Difficulty date: June 3, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 304 hours, 227 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF ROLL DUE TO A TRIM MISCONFIGURATION FAULT.  AS THE SPEED DECREASED THE CREW REPORTED THE FAULT CLEARED.  MX PERFORMED OPERATIONAL CHECKS OF THE TRIM SYSTEMS AND FOUND THE SYSTEMS TO BE FUNCTIONING NORMALLY.
